# SDR 96ZZZX718

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68919
- Make and model: Cessna 152
- Aircraft serial: 15282402
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 7380685
- Condition: Defective
- Location: Nr 2 Cyl Exh Vlv
- Part time: 2,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF AD 95-03-10, PUSH ROD OF ACCEPTABLE PART NUMBER PER AD WAS FOUND TO HAVE A LOOSE BALL END AND TUBE WAS MUSHROOMED.  THIS ENGINE WAS DUE FOR OVERHAUL IN 42 HOURS AT NEXT 100-HOUR INSPECTION, AND THE HIGH TIS WAS SUSPECT CAUSE OF DEFECT.
